... for weight?
Can you please give more details? I did gain eighty pounds in about one year on Abilify, so I have discontinued it. Then, I got severely depressed again. Next, my doctor switched my antidepressant to include Welbutrin, which helped a lot.
Unfortunately, since stopping the Abilify, I've had very painful leg cramps and spasms for about twelve hours a day, leaving me unable to walk down stairs without pain. The spasms also keep me and my boyfriend up at night, and disrupt our sleep. I recently began tizanidine, and while that doesn't eliminate the spasms and resulting pain, it does lessen them from disabling to manageable.
jolie; Yes really don't see much of a question here, But this is common to have to find something with the fewer side effects for each patient, And still do the job. As far as AbIfy goes I have seen about as many people gain as loose. This is due to our own metabolism. Just give it a try and as usual keep on eye on what your eating and little walks if you can many can keep it under control. Hope you get to feeling better with the medication changes. Chuck1957
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 2 answers
I am on 5 meds and I don't like the wellbrutin... what is the group opinion of switching to pristiq?
Posted 4 Jul 2010 • 1 answer
Posted 26 Nov 2011 • 4 answers
Posted 9 Jan 2012 • 3 answers
Bipolar Disorder - I have bipolar 2. Hypo manic and have PTSD. I also have asbugers. Its a mild form
Posted 25 Apr 2016 • 2 answers